MAUDE Adverse Event Report: ARTHREX, INC. 5.5MM BC KNOTLESS SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 5.5MM BC KNOTLESS SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number 5.5MM BC KNOTLESS SWIVELOCK
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Upon visual inspection it was noted that the screw was stuck at the end of the driver.It was also noted that the suture anchor had been removed from the shaft of the driver.Upon functional testing it was found that the screw could be removed from the inserter using the sleeve of the inserter.Device functions as required.No problem found.
 
Event or Problem Description
On 5/12/2022, it was reported by an arthrex employee via email that an ar-2323kbcc biocomposite knotless swivelock was spinning and would not advance, the screw was stuck on the inserter shaft and did not seat on the bone.Surgeon used a new product and case was completed without further issues.This was discovered during a procedure on (b)(6) 2022.Additional information received on 5/13/2022: this was discovered during an rcr proceudre and it has been confirm that the screw did not break inside the patient, only got stuck to the inserter.Case was completed using another ar-2323kbcc biocomposite knotless swivelock.

Brand Name
5.5MM BC KNOTLESS SWIVELOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19298415
Report Number1220246-2024-03183
Device Sequence Number14956544
Product Code MAI
UDI-Device Identifier10888867351353
UDI-Public10888867351353
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number5.5MM BC KNOTLESS SWIVELOCK
Device Catalogue NumberAR-2323KBCC
Device Lot Number14244937
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown